The Lp capacitary Minkowski problem for polytopes

Xiong Ge Tongji University Xiong Jiawei Tongji University Xu Lu Hunan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2103.15001

Journal of Functional Analysis, 277, (9), 3131–3155, 2019
Sufficient conditions are given for the existence of solutions to the discrete LpMinkowski problem for p-capacity when 0 <p <1and 1 <p <2.
No keywords uploaded!
[ Download ] [ 2021-03-23 13:34:19 uploaded by xiongge ] [ 236 downloads ] [ 0 comments ]
@inproceedings{xiong2019the,
  title={The Lp capacitary Minkowski problem for polytopes},
  author={Xiong Ge, Xiong Jiawei, and Xu Lu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210323133419542958755},
  booktitle={Journal of Functional Analysis},
  volume={277},
  number={9},
  pages={3131–3155},
  year={2019},
}
Xiong Ge, Xiong Jiawei, and Xu Lu. The Lp capacitary Minkowski problem for polytopes. 2019. Vol. 277. In Journal of Functional Analysis. pp.3131–3155. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210323133419542958755.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved